# SDR C2XA01CL221

- Difficulty date: October 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 3898 THE CREW REPORTED A BURNING SMELL COMING FROM THE COFFEE WARMERS WHEN EVER THEY WERE ON.MAINTENANCE INSPECTED AND REPLACED THE RECEPTACLE PLUG FOR THE WARMER. OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT WAS RELEASED FOR SERVICE.
